# SDR DALA2023081806751

- Difficulty date: August 17, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 59,956 hours, 31,235 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3126 DETERIORATED PASSENGER CREW DOOR 841 ROLLER FWD AND AFT ON LOWER POSIT ION OF THE DOOR AT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED PASSENGER CREW DOOR 841 ROLLER FWD AND AFT ON LOWER POSITION OF THE DOOR AT FWD GALLEY AREA AS PER A320 FAM AMM52-11-31-400-002-A. (2923243)
